# SDR GTIA2017032901845

- Difficulty date: March 29, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 14,813 hours, 6,788 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FA NOTED AN ODOR IMMEDIATLY AFTER TAKE OFF AND ON SHORT FINAL.  THE NR 1 PACK WAS DESELECTED AS SOON  AS THE ODOR  WAS REPORTED, THEN NO INCREASE IN ODOR WAS DETECTED ON FINAL.  - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED   PERFORMED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00-615-002, AND AMM 21-00-00-615-004.  NO CONTAMINATION PRESENT AFTER BURNOUT.
